I've been taking nuvaring for almost 5 months now. The first few months were fine, I had no problems. I started to really ache in the knees whether I was on my feet all day, or having a lazy day at home. I also felt unbelievably tired for no known reason. I had called my doctor, and along with some other symptoms, he believes that I have a virus but cannot be sure. I attributed the aching and fatigue with viral symptoms and just tried to deal with them. I took my nuvaring out, and the week that I had my period all symptoms cleared up. I was able to work long days without a minute of aching, and I didn't feel tired anymore. I put the ring back in on Sunday, and by Wednesday my knees are aching again, and today I feel that intense fatigue again. I am almost positive that these are symptoms that I'm experiencing because of nuvaring. Has anyone else had a similar experience?
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2010 • 1 answer
Posted 1 Apr 2011 • 2 answers
Posted 20 Apr 2015 • 2 answers
Posted 13 Aug 2015 • 0 answers
Posted 24 Apr 2016 • 0 answers